Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 516, NWS Tulsa, OK

October 29, 2009McIntosh County, Muskogee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 12:28 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2009, 12:28 PM CDT (17:28 UTC)
Expired
Oct 29, 2009, 1:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 29, 11:51 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1863 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.6
Supercell composite
19.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 12:27 PM CDT, 1 minute earlier.

Area forecast discussion, Oct 29, 12:27 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT THU OCT 29 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD CONVECTION WILL IMPACT ALL TAF SITES THROUGH THE
REMAINDER OF THE AFTERNOON...WITH A WEST TO EAST CLEARING EXPECTED
TOWARD 00Z. MVFR/IFR CONDITIONS WILL OCCUR WITHIN VICINITY OF THE
STRONGEST STORMS. AN IMPROVEMENT TO VFR CONDITIONS IS FORECAST FOR
ALL SITES TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CDT THU OCT 29 2009/

..UPDATE...

DISCUSSION...
ONGOING CONVECTION IS EXPECTED TO GRADUALLY CONTINUE EASTWARD WITH
THE COLD FRONT ALSO MAKING IT THROUGH MOST OF EASTERN OKLAHOMA BY
00Z FRIDAY. SEVERE WEATHER POTENTIAL APPEARS ISOLATED THROUGH
EARLY AFTERNOON...WITH A POSSIBLE INCREASE IN COVERAGE TOWARD
SOUTHERN AREAS LATER TODAY. RAINFALL AMOUNTS HAVE THUS FAR
REMAINED WELL WITHIN FLASH FLOOD GUIDANCE...HOWEVER ANY FURTHER
SLOWING OF THE EVENT MAY PROMPT SOME WATER HEADLINES.  UPDATED
FORECAST WILL ADJUST FOR CURRENT TRENDS AND SLOW DOWN FRONTAL
PROGRESSION A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  46  58  40 / 100  60  30  10
FSM   72  53  58  40 / 100  90  60  10
MLC   74  48  56  40 / 100  60  40  10
BVO   67  45  57  36 / 100  60  20  10
FYV   68  49  53  35 / 100  90  60  10
BYV   68  50  54  38 / 100 100  60  10
MKO   72  48  55  39 / 100  70  30  10
MIO   69  49  55  38 / 100  90  20  10
F10   72  46  56  40 / 100  60  30  10
HHW   76  51  56  39 / 100  70  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 AM CDT THU OCT 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 AM CDT THU OCT 29 2009

...SEVERE WEATHER POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY
MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER
NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH
CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS
JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL.
ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE
REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE
WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF
INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY
PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT
MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH
DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA
HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING
TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL
BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR.
THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH
OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD
FRONT ADVANCES THROUGH THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE
SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR
THIS OUTLOOKED PERIOD WILL BE MINIMAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 29, 7:46 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT THU OCT 29 2009

OKZ054-059-064-065-291330-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
746 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...CREEK AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 745 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTHWEST
OF MILFAY TO 23 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...WESTPORT...BRISTOW...
MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3630 9673 3638 9628 3616 9628 3615 9630
      3608 9628 3546 9630 3541 9644 3546 9645
      3542 9649 3544 9656 3541 9653 3539 9654
      3539 9662 3616 9663 3616 9675
TIME...MOT...LOC 1245Z 217DEG 30KT 3596 9675 3568 9678
          3534 9687
Special weather statement, Oct 29, 8:34 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT THU OCT 29 2009

OKZ054-055-059-060-291415-
OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...EASTERN OSAGE...NORTHERN TULSA AND EASTERN PAWNEE

AT 834 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF BIGHEART TO NELAGONEY TO 11
MILES SOUTHEAST OF WYNONA TO 20 MILES WEST OF SPERRY...MOVING
NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BIGHEART...
HULAH...SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY
AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9608 3700 9586 3628 9591 3622 9641
      3647 9633 3676 9640 3700 9625 3700 9609
TIME...MOT...LOC 1334Z 221DEG 33KT 3683 9628 3662 9622
          3641 9624 3624 9633
Special weather statement, Oct 29, 9:10 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 AM CDT THU OCT 29 2009

OKZ060-064>066-291500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
910 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE...EASTERN CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 909 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF SAPULPA TO 5 MILES NORTHWEST
OF BEARDEN...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW... PHAROAH...CASTLE...MASON...OKFUSKEE...WELTY...
PRESTON...BEGGS...JENKS  ...GLENPOOL...SLICK...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9622 3618 9602 3617 9601 3619 9601
      3628 9582 3529 9610 3529 9643 3530 9644
      3545 9644 3545 9647
TIME...MOT...LOC 1409Z 224DEG 15KT 3605 9618 3541 9643
Special weather statement, Oct 29, 9:57 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 AM CDT THU OCT 29 2009

OKZ054-060-061-064-067-291530-
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
957 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS...SOUTHEASTERN
     OSAGE...EASTERN CREEK AND TULSA

AT 956 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 5 MILES SOUTH OF SAPULPA...MOVING
NORTHEAST AT 30 MPH. THE STRONGEST PORTION OF THE LINE IS NEAR
SAPULPA. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...GRAY...CATOOSA...VERDIGRIS...SAND
SPRINGS...JENKS...BROKEN ARROW AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3626 9563 3598 9577 3597 9620 3627 9605
TIME...MOT...LOC 1456Z 214DEG 27KT 3617 9601 3594 9607
Special weather statement, Oct 29, 10:17 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT THU OCT 29 2009

OKZ060-061-064>067-071-291600-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
1017 AM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS...SOUTHEASTERN
     CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

AT 1016 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF MOUNDS TO 6 MILES SOUTHEAST OF
BEARDEN...MOVING NORTHEAST AT 35 MPH. SOME OF THESE STORMS MAY
BECOME PRODUCE STRONG SPORADIC WIND GUSTS TO 40 MPH.

SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...
CATOOSA...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...
CASTLE...OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...MORRIS...PRESTON...BEGGS...BALD HILL...HECTORVILLE...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...STONEBLUFF...
ONETA...MOUNDS...KIEFER AND SAPULPA.

LAT...LON 3617 9606 3623 9560 3586 9574 3586 9576
      3582 9576 3528 9597 3528 9599 3529 9599
      3529 9643 3530 9644 3537 9644
TIME...MOT...LOC 1516Z 207DEG 32KT 3591 9607 3531 9629
Local storm report, Oct 29, 12:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     TSTM WND DMG     S WELEETKA              35.34N 96.14W
10/29/2009                   OKFUSKEE           OK   EMERGENCY MNGR

            METAL BARN DAMAGED. SEVERAL POWER POLES SNAPPED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 6:14 AM CDTSpecial Weather StatementTSAKay46 min
Oct 29, 6:20 AM CDTSpecial Weather StatementTSAPawnee40 min
Oct 29, 6:25 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Oct 29, 7:16 AM CDTSpecial Weather StatementTSAOsage, Pawnee44 min
Oct 29, 7:46 AM CDTSpecial Weather StatementTSACreek, Okfuskee44 min
Oct 29, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Oct 29, 8:23 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee52 min
Oct 29, 8:34 AM CDTSpecial Weather StatementTSAWashington41 min
Oct 29, 8:46 AM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Tulsa, Washington35 min
Oct 29, 9:10 AM CDTSpecial Weather StatementTSAOkfuskee, Tulsa50 min
Oct 29, 9:14 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa61 min
Oct 29, 9:42 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Oct 29, 9:57 AM CDTSpecial Weather StatementTSATulsa33 min
Oct 29, 10:17 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa43 min
Oct 29, 11:05 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee40 min
Oct 29, 11:18 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner117 min
Oct 29, 11:40 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg50 min
Oct 29, 11:41 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more4 hr
Oct 29, 11:55 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner50 min
Oct 29, 1:06 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner39 min
Oct 29, 1:22 PM CDTSpecial Weather StatementTSAMuskogee23 min
Oct 29, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 29, 1:53 PM CDTTornado WarningTSAPushmataha30 min
Oct 29, 1:57 PM CDTRiver Flood WarningTSACreek24 hr
Oct 29, 2:02 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
Oct 29, 2:22 PM CDTSpecial Weather StatementTSAChoctaw23 min
Oct 29, 2:43 PM CDTSpecial Weather StatementTSALatimer32 min
Oct 29, 2:51 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer39 min
Oct 29, 2:59 PM CDTSpecial Weather StatementTSADelaware46 min
Oct 29, 3:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
Oct 29, 3:15 PM CDTSpecial Weather StatementTSAOttawa30 min
Oct 29, 3:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Oct 29, 4:07 PM CDTSpecial Weather StatementTSAAdair23 min
Oct 29, 4:47 PM CDTSpecial Weather StatementTSABenton, Washington43 min
Oct 29, 5:27 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington48 min
Oct 29, 6:36 PM CDTAreal Flood AdvisoryTSACrawford, Washington84 min
Oct 29, 6:56 PM CDTAreal Flood AdvisoryTSAFranklin94 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.